Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Painful urination after taking emergency contraceptive pill. Mild spotting. Should I be worried?

I m 18 and just and unprotected sex with this guy I met, I know..stupid, but things happen. I took plan B a couple hours after it happened and the next day it hurts so much to pee. I keep feeling like I have to go, then when I do, nothing comes out. Could this just be a uti or is it an std? Also, two days after I noticed that when I wiped there was little streaks of blood . I don t know what it s from, but I m freaking out and dreading peeing cuz it hurts so bad :/
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hi there. I empathise with your problem. was a pretty stupid thing to do but understand where you coming from when you say 'things happen' :) About the issue at hand, it may not be an STD. It may just be that you dont drink enough water & /or you have some issues with renal stones. Please drink loads of water 2-3 litres at least for the next 48 hrs & intersperse this with a couple of beers (alcoholic or not your personal preference) & RELAX. Soak in a bathtub if you have access to one. YOu should soon be able to flush any pathogen & or small stones out of your system. The pain should go away. You could consider adding one single dose medication of 500mg ciprofloxacin & or some citralka to a glass of water three times/day to help ease the burning pain. In future, remember when you go out in the rain, use a raincoat! Practice safe sex! Cheers & Hope you get better soon.
Dr Praveen Rodrigues MD
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor